# SDR ASAA2019092030775

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,900 hours, 9,815 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON WITH FIRST START ATTEMPT. APU DIDN'T START. GROUNDED - YES. ACCOMPLISHED APU BITE CHECK REF FIM 49-60-00-810-810 NO CURRENT STATUS FAULTS LOGGED. PREVIOUS FAULT HISTORY LOGGED FAULT 49-11019 FOUND TO BE AN INTERMITTENT FAULT. APU GROUND VERIFICATION CHECKS NORMAL.
